# SDR 07FDEA04581

- Difficulty date: October 13, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 30,125 hours, 6,829 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rws 789
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE CAVITY RIB DOUBLER AT STATION XOS 789 (XORS 683)   FOUND CRACKED.    10-29-07    REMOVED CRACKED RIB DOUBLER AS PER SRM 51-31-01 VOLUME II AND FABRICATED RIB DOUBLER AS PER DOUGLAS DRAWING ARB3954 AND INSTALLED AT RIGHT HAND WING LEADING EDGE CAVITY AT XOS 789 AS PER SRM 51-33-01 VOLUME II. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
